# SDR 06FDEA03192

- Difficulty date: September 6, 2006
- Submitted: September 7, 2006
- Operation: Air carrier
- Aircraft: N493FE
- Make and model: Boeing 727227
- Aircraft serial: 21531
- Aircraft time: 39,769 hours, 25,878 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Gasper Fan
- Part number: 215201
- Part serial: 1289
- Condition: Failed
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

NOXIOUS ODORS IN THE COCKPIT.  EXECUTED PHASE ONE PROCEDURES FOR FUMES IN THE COCKPIT.  AFTER REMOVAL OF GASPER FAN, VERIFIED FAN WAS BAD.  REMOVED AND REPLACED GASPER FAN IAW M/M 21-23-011-4.  ALSO, REMOVED AND REPLACED GASPER FAN C/B C818 PER SMP AND WDM 21-11-01.  GASPER FAN OPS CHECKS NORMAL IAW MM 21-23-011-4.
